# SDR RRXA003522

- Difficulty date: December 12, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- Aircraft time: 86,157 hours, 29,109 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK AND DENTED EDGES TO THE "D-PIT" THRESHOLD/KICK PLATE, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////OPEN/////
